# SDR CALA2014030390519

- Difficulty date: March 1, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 95,310 hours, 15,067 cycles
- Engine: Pwa PW4060
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW TASK CARD 656003110 LT WING LOWER RIB ASSEMBLY IS CRACKED.  IAW IPC 57-51-52-05 ITEM 410, RIB ASSEMBLY.  REMOVED DAMAGE, INSPECTED HFEC TRIM LINE, FABRICATED FILLER & PILOTED HOLES IAW SRM 51-70-12.  CONT OF AMIS ITEM 3102041.  ACCOMPLISHED HFEC INSPECTION OF EXISTING FASTENER HOLES IAW NDT NTM PART 6 51-00-16, CHECKED GOOD.  CONT OF AMIS ITEM 3102053  REMOVED DAMAGE, ACCOMPLISHED TYPICAL EXTRUDED SECTION REPAIR IAW SRM 51-70-12.
